gynecologist-icon
Consuming of deviry tablets
Do I get periods normally after I stop the 13 day course of deviry tablets or will it cause any issues like not getting periods for many days, over bleeding..
609 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Withdrawal bleeding usually occurs 2-7 days after stopping the medication
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello U may get periods after DEVIRY intake within next 10 days Bleeding may be heavy ,as its hormonal pill
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.